Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 2, Number 6

All articles in this issue are freely accessible.

The adjoint of a bilinear operation
Richard Arens.
Proc. Amer. Math. Soc. 2 (1951), 839-848
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045941
Remark on the duality for noncommutative compact groups
Tadasi Nakayama.
Proc. Amer. Math. Soc. 2 (1951), 849-854
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045131
Certain homogeneous unicoherent indecomposable continua
F. Burton Jones.
Proc. Amer. Math. Soc. 2 (1951), 855-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045372
An elementary proof of the Jordan-Schoenflies theorem
Stewart S. Cairns.
Proc. Amer. Math. Soc. 2 (1951), 860-867
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0046635
A note on curvature and Betti numbers
H. Guggenheimer.
Proc. Amer. Math. Soc. 2 (1951), 867-870
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045437
Elementary divisors of $AB$ and $BA$
Harley Flanders.
Proc. Amer. Math. Soc. 2 (1951), 871-874
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0044493
Division algebras over fields of formal power series
John T. Moore.
Proc. Amer. Math. Soc. 2 (1951), 874-877
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0047025
The structure of alternative division rings
R. H. Bruck and Erwin Kleinfeld.
Proc. Amer. Math. Soc. 2 (1951), 878-890
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045099
The extended centralizer of a ring over a module
R. E. Johnson.
Proc. Amer. Math. Soc. 2 (1951), 891-895
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045695
Sums and products of ordered systems
Philip W. Carruth.
Proc. Amer. Math. Soc. 2 (1951), 896-900
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0044495
On a question raised by Garrett Birkhoff
E. T. Parker.
Proc. Amer. Math. Soc. 2 (1951), 901
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045112
A noncommutative ordinally simple linearly ordered group
A. H. Clifford.
Proc. Amer. Math. Soc. 2 (1951), 902-903
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045739
On the shortest path through a number of points
S. Verblunsky.
Proc. Amer. Math. Soc. 2 (1951), 904-913
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045403
The first variation of an indefinite Wiener integral
Robert H. Cameron.
Proc. Amer. Math. Soc. 2 (1951), 914-924
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045937
Pattern integration with improper Riemann integrals
R. E. Carr.
Proc. Amer. Math. Soc. 2 (1951), 925-931
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045790
Motions in linearly connected two-dimensional spaces
Jack Levine.
Proc. Amer. Math. Soc. 2 (1951), 932-938
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0046118
On the distribution of the roots of a polynomial with integral coefficients
Robert Breusch.
Proc. Amer. Math. Soc. 2 (1951), 939-941
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045246
Generating functions of Jacobi and related polynomials
Fred Brafman.
Proc. Amer. Math. Soc. 2 (1951), 942-949
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045875
A note about the derivatives of Legendre polynomials
N. du Plessis.
Proc. Amer. Math. Soc. 2 (1951), 950
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045251
Interior mapping of an orientable surface into $S^{2}$
Maurice Heins.
Proc. Amer. Math. Soc. 2 (1951), 951-952
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045221
On Berstein’s approximation problem
Lennart Carleson.
Proc. Amer. Math. Soc. 2 (1951), 953-961
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045779
On approximation by Walsh functions
Shigeki Yano.
Proc. Amer. Math. Soc. 2 (1951), 962-967
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045235
Positive infinities of potentials
Walter Rudin.
Proc. Amer. Math. Soc. 2 (1951), 967-969
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045262
Green’s second identity for generalized Laplacians
Walter Rudin.
Proc. Amer. Math. Soc. 2 (1951), 970-972
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045263
On the solutions of the heat equation
W. Fulks.
Proc. Amer. Math. Soc. 2 (1951), 973-979
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0046542
Determination of the extreme values of the spectrum of a bounded self-adjoint operator
William Karush.
Proc. Amer. Math. Soc. 2 (1951), 980-989
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0045312
A solution of the “plank problem.”
Thøger Bang.
Proc. Amer. Math. Soc. 2 (1951), 990-993
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0046672
Errata, volume 2
Proc. Amer. Math. Soc. 2 (1951), 993
Abstract, references and article information
Full-text PDF Free Access     Request Permissions